In the past 4 monthsI have been switched from prozac to lexapro to zoloft in additon to trileptal that ive now been taking for 2 months. I was told by my doctor that there shouldnt be any problem doing this and would not take the usual 2 weeks to be effective. So why am i having severe moodswings, a constant feeling of flipping out, panic attacks and now a sunburn type pain a appearance on my face, arms and upper torso that seems to be getting worse.
20 Sep 2011
I was on 20mg lexapro switching to 100 mg zoloft. Lexapro just wasnt working for me anymore. I had been on it for prob. 4 yrs and worked great.Its only been 4 days but I am feeling some side effects from the switch. Low grade fever, loss appetite, not sleeping well, but all and all not bad yet.
17 Jul 2011
Unfortunately, finding the right antidepressant is a trial and error sort of ordeal. I must share that it can take upwards of 4 weeks for an antidpressant to reach maximum effectiveness.
The sunburn type pain and appearance sounds like a severe reaction and needs to be addressed by the doctor right away. Please seek medical attention for this condition. The symptoms you are expressing can all be from side effects of the medicines and also need to be addressed by the doctor.
Please contact the doctor.
17 Jul 2011
Misscantgetitright, you need to see your doc ASAP. In case you are having a reaction to the meds. Thats what it sounds like but I'm not a doc and can't see it, just going by what you are saying, Please see the doc to be on the safe side. Von-1 PS please let me know what the doc says, thanks
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... worked for my panic atacks (havent had one since then). The problem is that I now feel like I dont have feelings (havent cried and I dont laugh ...
1 answer • 10 May 2015
I lost my bottle of Prozac. It took a week for them to process me to get new ones. As of last night my withdrawing symptoms got bad. I was confused ...
4 answers • 21 May 2015
My doctor prescribed me 40mg of Prozac and told me I didn't need to taper off of the 20mg of Lexapro I had been taking for 2 years. This ...
1 answer • 29 May 2015